# SDR DALA1100735502

- Difficulty date: December 31, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 81,733 hours, 33,503 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1440 S25-26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK A CRACK WAS FOUND ON THE LOWER LOBE CARGO FRAME WEB AT STA 1440,  BETWEEN S-25R AND S-26R.  COMPLIED WITH ERA NR 488094-14, REV ORIGINAL.  REPAIR APPROVAL IS LIMITED TO 12 MONTHS ONLY.  ADDITIONAL EA IS REQUIRED.
